Bluelight

Thread: man it out

Results 1 to 7 of 7
  1. Collapse Details
    man it out 
    #1
    say if i been on a stupid binge taking triple the oxy im usually prescribed in a day.
    say if i jus thort fuck it get through 3 days of taking say
    50mg throughout the day would my body get use to it?
    as i dont wanna get on methadone and waste of 40quid these oxys were hardly done owt maybe cos mentally i want to change.
    but i dont feel sick i just feel SOOO RESTLESS but if i clean or exercise im aching aching but lieing in bed drives me crazy.
    i bought a game console and i can platy it for a hour or so then extreme restlessness fucks with me all day.
    its cos im on quetiapine makes the rls ten times worse.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Your body will eventually adjust. It's a bitch and a half waiting for those wd symptoms to subside. And now that you've popped your cherry, so to speak, you will be more susceptible to them in the future. Methadone is something people who have been using high dose opiates for months or years consider. It's a totally different beast than oxycodone. And what you're describing is totally on par for mild/moderate withdrawals. It might not even be true withdrawals since you're still on 50mg. Could be just your body readjusting to what you put into it.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Im on 60mg but in a binge the first day 60mg will get me smashed next day i can take up to 200mg in a day .. i remember when i got down to 30mg not even abusing it and took 25mg instant and took me to heaven but i dont want to be in fake heaven anymore.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Like the person above said, you?ve popped your cherry. I wish someone scared me when I popped mine. Now every withdrawal is harder to deal with because it?s difficult to find the motivation to go through the pain once you?ve been through it a few times. You start feeling like you?re wasting your energy going through pointless pain, and you start finding that staying well and addicted is the easier route.
    Quit while fatigue and restlessness is all you feel. Next it will be all that, plus pounding heart rate, soaked in sweat, shaking cold, muscles and bones aching to the point you?re ?kicking? your legs forward and backwArds moaning out loud like a dog, diarreah like crazy, puking/nausea none stop, peeing every 10-15 minutes, nose running like A waterfall, sounds hurt, smells hurt, light hurts, sneezing 8 times in a row, eyes watering like you?re crying, yawning every 30-45 seconds for 10-20 minutes straight, absolutely not a lick of sleep for 3 days+, no eating, mental anguish/panic, and a more.

    I hope I scared you enough
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Moderator
    Other Drugs
    Life Advice & Visual Arts
    Trip Reports
    Music Discussion
    Speed King's Avatar
    Join Date
    Mar 2014
    Location
    sitting on top of the world
    Posts
    5,401
    A few days on high dose oxycodone isn?t that bad. You will have some lightweight WD symptoms, but nothing that bad.

    Distract yourself and just put up with it.

    Yeah it may suck a bit, but you will get over it. Go exercise and distract yourself.

    You were tough enough to do the oxy, so man up and eat the withdrawls.

    A few days is nothing!
    Reply With Quote
     

  6. Collapse Details
     
    #6
    I don't understand the question. You were ssying you are prescribed oxy, so are you saying you'll be short and have to take just 50mg a day (presumably this is less than your normal prescribed dose) for 3 days? Then when your script is due, you'll be back on it again? Also when you say "I jus thort" do you mean "I just thought"? (not trying to be funny here, I genuinely don't understand).

    If you really are saying that you're prescribed the oxy and will be returning to them when you get your next script (you do say "triple the oxy I'm usually prescribed in a day") then all the answers above mine have misinderstood you as they all refer to a situation where the oxy was one off and you wont be getting nore...

    Either everyone else has misunderstood you, or I have hahaha!!!
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Moderator
    Other Drugs
    kleinerkiffer's Avatar
    Join Date
    Dec 2012
    Location
    Germany
    Posts
    5,004
    Hey man, I can understand that you want help and having withdrawals sucks, but you started quite a few threads revolving around the same questions/topics and sometimes it's hard to even understand what you want to know. So please try to only make one thread and stick to that one, this way it's easier for us to help you as we can see all the info in one thread.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •